# SDR KCQA20220502

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N699CZ
- Make and model: Beech 100BEECH
- Aircraft serial: U10
- Aircraft time: 35,013 hours, 43,054 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 5081033513
- Part serial: CO70396
- Condition: Collapsed
- Location: Zone 700
- Part time: 631 hours, 762 cycles
- Component: Drag Brace, Beech, NOTAPPLICABL
- Component part number: 5081033513
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

04/30/2022 UPON ENTERING THE UPS RAMP RH GREEN LANDING GEAR DOWN INDICATOR WENT OUT AND RED MLG HANDLE LIGHT CAME ON FOLLOWED BY THE POP OF THE LANDING GEAR CONTROL CIRCUIT BREAKER.  WHILE THE PILOT WAS WRITING UP THIS DISCREPANCY THE RH DRAG BRACE COLLAPSED WITH THE ENGINES AND AIRCRAFT POWER TURNED OFF.  ALL THREE (3) LANDING GEAR DOWN INDICATORS ILLUMINATED NORMALLY AFTER GEAR EXTENSION ON FINAL AND REMAINED SO UNTIL EXITING THE TAXIWAY ONTO THE RAMP.  N699CZ'A LANDING WAS SMOOTH INTO KMKE.  FREIGHT RUNNERS EXPRESS, INC. MAINTENANCE CONTROL REQUESTED TO LEAVE N699CZ WHERE IT IS AND NOT TO MOVE IT ANY FURTHER.  WHEN TESTED ON THE GROUND, ALL THREE (3) LANDING GEAR DOWN INDICATORS ILLUMINATE.
